# SDR RAIA201807260002

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 40,510 hours, 24,582 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Hcsu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP.  INSPECTED HSCU, FOUND CONNECTOR J2 LOOSE.  SECURED CONNECTOR, RESET SYSTEM, OPS CHECK GOOD AT THIS TIME.
